Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from urticaria, itchy skin with rashes, swelling. Prescribed lorday, prugo. Permanent cure?

hi doc, i am suffering from urticaria . my skin itches and rashes swells. skin doc prescribed me lorday and prugo. i had medicine for 3 months. while having medicine i still used to get rashes but it did not swell. as now i have stopped taking medicine again i am facing the same prob. my skin itches and rashes appears on skin and it swells.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hye! You are having chronic urticaria. You should be investigated to find out cause. There are many causes. It may be infection, allergy, cold, Heat, physical, cholinergic, pressure, some internal disease. If no cause, it would be idiopathic chronic urticaria. Fexofenadine,ebastine, desloratidine, hydrxyzine HCL, steroid in tappering dose, would be helpful. If some cause is found, remove it or treat. I hope you would be benefited.... Ok
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor